MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM50; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM50; SYSTEM, MONITORING, PERINATAL
Model Number AVALON FM50 FETAL MONITOR
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer biomed did some troubleshooting.Customer stated that one reading would be 120/80 and the next measurement is, 80/78, the next is 140/60.Customer advised that they are not able to duplicate the issue with their simulators.It was confirmed they were using reusable cuffs from medline.Customer told rse that they are no longer getting the errors.The philips clinical specialist advised the customer and staff to make sure the nibp hose is fully seated in the nibp connector.The customer stated to wait a week to determine if issues reoccur and if so they will confirm.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was not replicated and unknown.The customer was provided with some information and the device is working per specification with no errors.
 
Event or Problem Description
Philips received a complaint on an avalon fm50 fetal monitor indicating that the non invasive blood pressure pump (nibp) was not providing accurate measurements and the fm50 intermittently displays incorrect non invasive blood pressure pump (nibp) readings.The device was in clinical use at time of event, no adverse event was reported.

Brand Name
AVALON FETAL MONITOR FM50
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24700902
Report Number9610816-2026-100603
Device Sequence Number16069147
Product Code HGM
UDI-Device Identifier00884838000438
UDI-Public(01)00884838000438
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM50 FETAL MONITOR
Device Catalogue Number865071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown